# SDR AALA20120521002

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 33,415 hours, 10,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT RIGHT DOOR EXTERNAL EMERGENCY LIGHT, OPS CHECK NORMAL.
